# SDR UPS01235578

- Difficulty date: March 28, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  WING CENTER SECTION UPPER SKIN CORROSION FOUND ON LWR SURFACE BETWEE N LBBL 49 & RBBL 45 AT BS 870 AND CORROSION FOUND IN 3 FASTENER HOLE S AT R BBL 61 - 64 AT BS 870.   REPAIR CARRIED OUT IAW SMRO EO 2001-010-014 UPS ENGINEERING FILE NO. B727-5710-14405-A
